Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A countably paracompact nonnormal space


Author: W. Weiss
Journal: Proc. Amer. Math. Soc. 79 (1980), 487-490
MSC: Primary 54G20; Secondary 54D15
MathSciNet review: 567999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A countably paracompact, first countable, separable, submetrizable, locally compact space which is not normal is constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54G20, 54D15

Retrieve articles in all journals with MSC: 54G20, 54D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0567999-1
PII: S 0002-9939(1980)0567999-1
Article copyright: © Copyright 1980 American Mathematical Society